# SDR CA081103004

- Difficulty date: October 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,489 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 310186401
- Condition: Failed
- Location: Accessory G/B
- Part time: 7,114 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 BRG FAILED WITHOUT OUTSIDE INFLUENCE. RESULTANT METAL CONTAMINATION CONTAINED TO THE GB,  MAIN OIL FILTER AND OIL PUMP.
